CSN Login
Members Online: 17

Has anyone else had thisproblem?

N_Mack
Posts: 2
Joined: Nov 2012

So, I went through Chemo going to be 9 years ago this July 2013. I had Cisplatin and I have had a constant ringing in my hears ever since. It gets so bad sometimes about drives me crazy. Over the past year or so, I have started to have my hearing (mostly in my left ear) start to just go out. I know that Cisplatin is known to cause hearing problems, guess I am just wondering if anyone else have had this problem and if there is anything that can be done. Since it's been 8 years I haven't seen my Oncologist in a long time, and I have moved 6 hrs away from where I went through it.

jazzy1's picture
jazzy1
Posts: 1387
Joined: Mar 2010

I wasn't on the same chemo drug regime, but carboplatin and taxol cause some eye and hearing decrease over time. I don't have ringing, but notice a bit less good hearing.

My opinion, not a reason to see your original oncologist for hearing issue, suggest audiologist. Most likely side affect from chemo, not cancer.

Best to you!
Jan

JWren's picture
JWren
Posts: 12
Joined: Oct 2012

I was on five different types of chemo, seven year lung cancer survivor. Anyway, two things are happening, one of them is my spine is compressing, the other more salient point is that my sight is decreasing in a very strange way. The back of my eye is "wrinkling" two different docs say it is strange, but both blame the chemo. Judy

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network